# SDR CALA2025102310432

- Difficulty date: October 20, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 144A712229
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VAPOR BARRIER SUPPORT SIDE ANGLE CRACKED AT BS 663, LBL 5.   REMOVED AND REPLACED STIFFENER AT LT VAPOR BARRIER AT BS 663, LBL 5 IAW SRM 51-40-02-0G-0 AND DWG 144A7100.
